# SDR 375PA0020

- Difficulty date: September 12, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N375PA
- Make and model: Boeing 737317
- Aircraft serial: 23812
- Aircraft time: 43,558 hours, 37,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT FIRST 4 SEATS AND AT OVERWING SECTION.  REPLACED BATTERY PACK AT RIGHT SIDE OF CABIN AND AT OVERHEAD COMPARTMENT.
